| Catalog Number |
8065000297 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Capsular Bag Tear (2639)
| Date of Event |
06/24/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that during femtosecond laser assisted cataract surgery in hydro dissection step the patient has experienced capsular tear at the original rhexis edge.The surgery was proceeded with a three piece intraocular lens placement.The patient outcome was unknown.This complaint is pertaining the one of two reports received from the initial reporter.
Additional Manufacturer Narrative
Additional information is provided in sections h.6 and h.11.Service history was reviewed for the system.There was no service record (relevant to the reported event), found.All surgical systems are verified to meet specifications after installation and customer initiated servicing in accordance with the applicable procedure.The event occurrence was confirmed to have been unrelated to the use of the console.A non-conformance based review of the serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A review for complaints reported against this serial number was performed.All relevant complaints found, were reviewed as part of this investigation.The event occurrence was confirmed to have been unrelated to the use of the console.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).